HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Large values of some zeta-functions near the line $\sigma = 1.$

Abstract : Large values estimates of $|\zeta(\sigma + it)|$ over a set of well-spaced points are obtained, when $\sigma$ is close to the line $\sigma = 1$. Analogous results are obtained for zeta-functions of cusp forms and the Dedekind zeta-funciton.
Document type :
Journal articles
Complete list of metadata

Cited literature [10 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01104309
Contributor : Romain Vanel Connect in order to contact the contributor
Submitted on : Friday, January 16, 2015 - 3:03:05 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Saturday, April 15, 2017 - 6:48:17 PM

File

11Article2.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

Aleksandar Ivić. Large values of some zeta-functions near the line $\sigma = 1.$. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1988, Volume 11 - 1988, pp.13 - 29. ⟨10.46298/hrj.1988.104⟩. ⟨hal-01104309⟩

Share

Metrics

Record views

69

Files downloads

409